Research Repository

A mode-dependent stability criterion for delayed discrete-time stochastic neural networks with Markovian jumping parameters

Ou, Yan, Shi, Peng and Liu, Hongyang (2010) A mode-dependent stability criterion for delayed discrete-time stochastic neural networks with Markovian jumping parameters. Neurocomputing, 73 (7-9). pp. 1491-1500. ISSN 0925-2312

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19939, free-weighting matrix method, Markovian jumping parameters, mode-dependent delay, stochastic neural networks
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:39
Last Modified: 30 May 2012 04:45
URI: http://vuir.vu.edu.au/id/eprint/7445
DOI: https://doi.org/10.1016/j.neucom.2009.11.004
ePrint Statistics: View download statistics for this item
Citations in Scopus: 21 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar